Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On quartic fields of signature one with small discriminant. II

Author: H. J. Godwin
Journal: Math. Comp. 42 (1984), 707-711
MSC: Primary 11R16; Secondary 11R29
Corrigendum: Math. Comp. 43 (1984), 621.
MathSciNet review: 736462
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Tables of quartic fields, having two real and two complex conjugates, and with discriminants between $-7776$ and 0, are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11R16, 11R29

Retrieve articles in all journals with MSC: 11R16, 11R29

Additional Information

Keywords: Quartic fields, signature one, small discriminant
Article copyright: © Copyright 1984 American Mathematical Society